Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nasty headache - Reboxetine withdrawal??? NikkiT2

Posted by tensor on December 2, 2003, at 14:04:05

In reply to Nasty headache - Reboxetine withdrawal???, posted by NikkiT2 on December 2, 2003, at 12:31:50

Hi, i remember i quitted reboxetine cold turkey because i wanted the s*** out of my system ASAP. I never had any problems with headache, hard to say if it is related. Does the ibuprofen help?

Take care
/tensor


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tensor thread:285909
URL: http://www.dr-bob.org/babble/20031202/msgs/285933.html